I have a history of connective tissue inflammatory problems in the should, elbow and wrist on the left. Now I am having shooting, electrical, burning, grabbing pain shooting from the top and back of my shoulder going all the way down to end in the palmar surface of my middle finger. The left is the site of my lumpectomy. I have never had pain of this character before. Could it be the anastrozole.
Yes, it could be. You should see your doctor as soon as you can.
For more information see:
- Anastrozole Information for Consumers
- Anastrozole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Anastrozole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Escitalopram - Hello, does escitalpram (Cipralex) or clobazam (Urbanol) weaken connective tissue? I?
Posted 20 Feb 2010 • 1 answer
Posted 9 Jan 2011 • 3 answers
Posted 6 Jul 2011 • 2 answers
Posted 11 Nov 2011 • 2 answers
Connective Tissue Disorders - I am gaining weight like crazy! And I am NOT on any steroids! Is there
Posted 30 Oct 2015 • 5 answers